# SDR CALA2025072106791

- Difficulty date: July 16, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 105,833 hours, 19,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Faulted
- Location: Door Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 3L EICAS STATUS #3 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT. DB PSEU 2 (R2) DB PSEU 2 (L2) 3L PASSENGER ENTRY DOOR FLIGHT LOCK SYSTEM(S) INOPERATIVE. REQ MEL 5211E TOMC APPROVES MEL 5211E FLIGHT DOOR LOCK AT 3L INOP 3L  PASSENGER ENTRY DOOR FLIGHT LOCK SYSTEM(S) INOPERATIVE.DDP C/W. *DM* REF. MX FAULT MSG 52-11320, 52-12160, AND 52-12170 FIM 52-11 TASK 805 & 809 FOR FAULT ISOLATION, ADDING PED FLT LOCK ACTUATOR AND PROX SENSOR TO M&L IN CASE NEEDED. NOTE: REPEAT WRITE-UP. REF FIM 52-11 TASK 805, PERFORMED FLIGHT LOCK CONTROL TEST PPER AMM 52-11-26-740-801, LOCK ACTUATOR FAILS TEST, DOOR DOES NOT LOCK. SUSPECT BAD ACTUATOR M&E # 27-5212-9-0001
